# SDR DALA2025010800166

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION AND DISBONDED SPOTS WERE FOUND ON AFT PANEL ASSY OF THE LAVATORY A ASSY, ALSO, THE TRIM ASSY WAS FOUND DAMAGED. CORRECTIVE ACTION: COMPLIED WITH ER/A 622504-14. (0749923)
